# SDR SWIA200718829

- Difficulty date: October 28, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 34,366 hours, 28,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3805 - RECEIVED A GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE AFTER SELECTING GEAR DOWN.  ALTERNATE GEAR EXTENSION COMPLIED WITH.  REPLACED MAIN LANDING GEAR DOOR SELECTOR VALVE IAW 32-22-00.  OP AND LEAK CHECKS GOOD.
